Deprecated: Function split() is deprecated in /var/www/geometry/functions.php on line 457

If you want to put a link on your web which will lead to this particular search result, click here.

Results

Results 211 - 220 from 273

Show all | 1-10 | 11-20 | 21-30 | 31-40 | 41-50 | 51-60 | 61-70 | 71-80 | 81-90 | 91-100 | 101-110 | 111-120 | 121-130 | 131-140 | 141-150 | 151-160 | 161-170 | 171-180 | 181-190 | 191-200 | 201-210 | 211-220 | 221-230 | 231-240 | 241-250 | 251-260 | 261-270 | 271-273


Author(s): Tom De Medts, Richard Weiss
Title: Moufang sets and Jordan division algebras
Year: 2004
Journal: Math. Ann. 335 (2006), no. 2, 415-433
Status: published
Keywords: Moufang sets, Jordan algebras, BN-pairs
MSC-Classification: 17C30, 17C60, 20E42
SpringerLink


Author(s): Joseph A. Thas, Koen Thas
Title: Translation generalized quadrangles: old results, new results, open problems
Year: 2004
Journal: Proceedings of the Pingree Park Conference 'Finite Geometries, Groups ad Computation'
Status: accepted
Keywords: translation, generalized quadrangle


Author(s): Tom De Medts, Fabienne Haot, R. Knop, Hendrik Van Maldeghem
Title: On the uniqueness of the unipotent subgroups of some Moufang sets
Year: 2004
Journal: Finite Geometries, Groups, and Computation, Proceedings of the conference
Status: published
Keywords: Moufang sets, BN-pairs
Files: uniqueU.pdf


Author(s): Frank De Clerck, Stefaan De Winter, Elisabeth Kuijken, Cristina Tonesi
Title: Distance-regular (0,alpha)-reguli
Year: 2004
Journal: Designs, Codes and Cryptography
Status: published
Keywords: distance-regular graphs; semipartial geometries
MSC-Classification: 51E14 - 05B25 - 05E30
Designs, Codes and Cryptography, Vol 38 (2), 2006, 179-194


Author(s): Koen Thas
Title: A stabilizer lemma for translation generalized quadrangles
Year: 2004
Journal: European J. Combin.
Status: submitted
Comment: translation, generalized quadrangles, group theory


Author(s): Jan De Beule, Klaus Metsch
Title: Minimal blocking sets of size q^2+2 of Q(4,q), q an odd prime, do not exist
Year: 2004
Journal: Finite Fields Appl., 11 (2005) 305--315
Status: published
Keywords: ovoid, blocking set, polar space, parabolic quadric
Files: debeulemetschffa.pdf
FFA Homepage (ScienceDirect)


Author(s): Koen Thas
Title: Combinatorial Bounds for the Number of Rational Points on a HyperSurface
Year: 2004
Journal: Seminaires et Congres
Status: submitted
Keywords: algebraic geometry
Files: HyperAGCT.ps


Author(s): Anja Steinbach, Hendrik Van Maldeghem
Title: Generalized hexagons regularly embedded in arbitrary projective spaces
Year: 2004
Journal: Canadian Journal of Mathematics
Keywords: generalized hexagons
MSC-Classification: 51E12


Author(s): Jan De Beule, Klaus Metsch
Title: The Hermitian variety H(5,4) has no ovoid
Year: 2004
Journal: Bull. Belgian Math. Soc. Simon Stevin (proceedings of the conference finite geometry 2004, La Roche)
Status: accepted
Keywords: ovoid, polar space, hermitian variety
Files: debeulemetschh54.pdf


Author(s): Stefaan De Winter
Title: Elation and translation semipartial geometries
Year: 2004
Journal: J. Comb. Theory 108, 313-330, 2004
Status: published


Show all | 1-10 | 11-20 | 21-30 | 31-40 | 41-50 | 51-60 | 61-70 | 71-80 | 81-90 | 91-100 | 101-110 | 111-120 | 121-130 | 131-140 | 141-150 | 151-160 | 161-170 | 171-180 | 181-190 | 191-200 | 201-210 | 211-220 | 221-230 | 231-240 | 241-250 | 251-260 | 261-270 | 271-273

top
Research Group Incidence Geometry Research Group Incidence Geometry
faculty logo
Help | Contact
login